Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Boil on anus, sinus infection. Abdominal pains, green stools, headaches after taking antibiotics. How to cure?

Ok I had a boil on my anus so I went to dr they said I also has a sinus infection the put mean on salt like antibiotic they made me feel like crap after I was done with I started getting strong abdominal pains and green stool and know I have green stool nosea and head ache behind my eyes also when I don t drink water as much as possible I feel worse
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

A boil on your anus is most likely a hemorrhoid. This condition is caused by constipation, bad diet and lack of physical activity. You may also have itching around the anus and bright red blood on the surface of the stool.
Due to antibiotic intake, natural intestines bacteria are destroyed. This bacteria are extremely important for proper bowels function. They protect intestines from bad bacteria. When this good bacteria are gone, bad bacteria are growing what can cause symptoms mentioned by you.

I suggest you to have stool tests and stool culture test done at first. Please discuss with your doctor Rifaximine treatment.

Hope this will help.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor